# SDR CA140903004

- Difficulty date: August 22, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: 509636
- Condition: Loose
- Location: Fuel Tank
- Part time: 182 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN WE WERE PERFORMING SB FOR "FLAPPER VALVE",  THIS PART WAS FOUND ON FUEL CELL INNER FLOOR OF MIDDLE CELL. FOUND PN FOR SELF DISASSEMLED ITEM, IT WAS STAINLESS STEEL STRUT-REINFORCEMENT INTERNAL HORIZONTAL.  THE PART WAS RE-INSTALLED.
